| Model Number |
DISP INSTR. KIT FOR SM JNT S-TAK |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint cannot be confirmed without the return of the device for evaluation.The failed device was not received for evaluation, and no pictures or videos of the failure were provided.Per the event description, it is concluded that the instrument was bent.The most likely cause(s) of the reported failure are user error, improper bone preparation, or misaligned insertion.
Event or Problem Description
On 05/19/2023, it was reported by a sales representative via (b)(4) that a faulty drill bit (ar-8934dcs lot- 14958587 bent drill) was used on 5/18/23 at 7:20 am at st.Joseph's hospital in chippewa falls, wi with dr.(b)(6) while performing a brostrom repair.Patient was not affected.